# SDR SCNA20201201374

- Difficulty date: November 25, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP LT ZEE CHANNEL CORROSION AT MULTIPLE FASTENER HOLES STA 500+15 TO STA 500I, LBL 24, WL 156.  REMOVED DAMAGED SECTION OF LT ZEE CHANNEL FROM STA 500+15-500I LBL 24 WL 156 AND INSTALLED REPLACEMENT ZEE CHANNEL, IAW SRM 53-00-53-2R-5 DWG 143A7501 REV B SRM 51-40-02-0G-0.  REPAIR ACCOMPLISHED FROM ORIGINAL REPAIR SPLICE AT STA 480+6 LBL 24.
